# SDR QXEA0002055

- Difficulty date: July 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 1700 LEFT HAND CONNECTION ANGLE CORROSION BY 17TH BOLT AFT FROM FRONT IN WING CENTER SECTION.  REPAIRED IAW FOKKER SRM 57-01-01, PAGE 5.
